Being under the influence of debilitating drugs during class (for M.S. and H.S.)


Description:
Students whose performance is slow and lack attention due to the influence of debilitating drugs.
What is the problem?


Students cannot work on task at the same pace as the rest of the class, they seem to be mind wandering or sleepy.
What is causing the problem?


• Students who suffer attention deficit combined with hyperactivity disorder (ADHD) require medicines to help them control their behaviour, thus, they are not as focus and active in class as their classmates.
• Students who are epileptic require medicines to prevent possible convulses, thus, they fall asleep in class after being medicated.
What will I plan to solve the problem?
1. Carefully arrange the student’s work area to minimize classroom distractions.
2. Refer the student to a specialist and/or school nurse to ask for strategies to softly wake up students with those problems.
3. Recommend an evaluation with the nutritionist for them to have an appropriate diet that helps them regulate the effects of the medicine.

Advertisements

Leave a response and help improve reader response. All your responses matter, so say whatever you want. But please refrain from spamming and shameless plugs, as well as excessive use of vulgar language.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s